vitamins, alternative medicine, antioxidants

Vitamin Stuff Blog

A Health, Nutrition, and Alternative Medicine Blog

Thursday, December 20, 2007

Diet Drugs and Some Fairly Unappealing Side Effects

Inevitably, big pharma will probably come up with diet weight loss drugs that don't cause...unsettling side effects. It's pretty obvious, however, that we're nowhere near that point.

The following article provides information on several well known diet drugs, including their relative effectiveness and particular side effects.

In trials and studies, all of these drugs seem to result in better management of cholesterol levels, and blood glucose levels. However, some of the side effects, for those who will experience them, seem unacceptable, at least to me: gastric disease (sometimes of an urgent and compelling nature), insomnia, nausea.

Some study participants even experienced blood pressure increases and exacerbation of a psychiatric impairment ("The FDA also reported that a study on Acomplia showed that 26% developed anxiety, depression and in extreme cases, suicidal tendencies").

Can Diet Drugs Mess With Your Mood?








Return to VitaminStuff Homepage:



    Google
      Web www.vitaminstuff.com


0 Comments:

Post a Comment

<< Home















The Vitamin Stuff Health Nutrition Dictionary








Disclaimer: The information provided here is for informational purposes and is not medical advice. Individuals wishing to use supplements or alternative medicine therapies should consult with their doctor beforehand.

Copyright © 2005 www.vitaminstuff.com